# SDR AALA20130828003

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SIDE OF NR 4 SLAT TRACK CUTOUT CASTING IS CRACKED AT THE INBD AFT SIDE AT THE LOWER AFT CABLE BRACKET MOUNT BOSS LOWER SIDE.  REPLACED CASTING IAW AARD 51-00-05-1.
